# SDR HEEA0016279

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 2210 · Autopilot System
- Part: Vertical Gyro
- Part number: 7660002113103
- Condition: Inoperative
- Location: Afcs Pitch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATT INDICATOR INOPERATIVE.
